# SDR DALA2023042703307

- Difficulty date: April 25, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 69,097 hours, 22,344 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 PASSENGER R2 DOOR CAM PLATE UPPER RUSTED ON (NR 109 ATG TASK CARD. CORRECTIVE ACTION: C/W ER/A 476391-14MA REV B SECTION ONE ON NR 0109 TASK CARD 0591 -0201/002. REF SECTION II. (2736516)
